Jñānābha‎, Vol. 51 (1) (2021), (25-33)

PROPERTIES OF CERTAIN CLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS INVOLVING POLYLOGARITHM FUNCTION


By

Akanksha Sampat Shinde

Department of Mathematics, VPM’s BN Bandodkar College of Science,

Thane West - 422 601, Maharastra, India.

Email:akankshashinde1202@gmail.com

Rajkumar N. Ingle

Department of Mathematics,

Bahirji Smarak Mahavidyalay, Bashmathnagar - 431 512, Hingoli Dist., Maharastra, India.

Email:ingleraju11@gmail.com

P. Thirupathi Reddy

Department of Mathematics, Kakatiya University, Warangal- 506 009, Telangana, India.

Email:reddypt2gmail.com

( Received : June 01, 2020; Revised : February 08, 2021 ; Final form: March 23, 2021)


Abstract

In this work, we introduce a new class of meromorphically starlike functions defined by generalized polylogaritham and investigate coefficient bounds, distortion properties, radius of convexity, convex linear combinations and integral transforms. Furthermore, we obtain partial sums and neigbourhood results for the class also.


2010 Mathematics Subject Classifications: 30C45.

Keywords and phrases: meromorphic, distortion, partial sums


[Download full paper]